# SDR REXA2019040836381

- Difficulty date: March 26, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106519
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BATHTUB FITTING AT FS461.00 AND RBL9 IS CRACKED.
REMOVED AND INSTALLED  BATHTUB FITTING @ FS 461 + RBL IAW CRJ 200 SRM 51-42-06 AND 51-42-21 AAR SM 33
